my body is getting itchier, my floaters are worse (i have some that look like little snakes now), my twitching is worse, my sleepiness is worse -- just my depression isn't worse -- be thankful for small murphies??
i have an appt. with the endo on thursday, and will call monday, and i KNOW i just overdid it on the weekend; this is the price i have to pay, carefully weighed, but it sure would'a been nice if the pix had turned out!! (went to a wedding in another town, SEVEN-AND-A-HALF @#$%%&$ hours from here)
do you find you're more dyslexic the worse you get?
JB...((((HUGS)))) I am sorry you are not doing better. I never thought the floaters were part of this too. I have them too. They are like anacondas sometimes. I am feeling much better but in the back of my mind I am worried I will crash. As for feeling dyslexic....I know what you mean. I feel like I am that way right now. You don't know how many times I have to rewrite these posts. Hang in there. I hope the endo can help.-Roni
Originally posted by jinglebts: my body is getting itchier, my floaters are worse (i have some that look like little snakes now), my twitching is worse, my sleepiness is worse -- just my depression isn't worse
Jingles- Take some melatonin and Zyrtec and call me in the morning. Seriously, melatonin has helped me sleep when nothing else would. Valerian and passionflower is also another good sleep inducer.
Hey Jinglebts, I used to get flashy, squiggly floaters in full color(fluoresent green and pink) and at the same time could not see through areas of my eyes. That was when I was on a T4 med and they kept upping it. I thought I had a brain tumor or something. It was or something. Whine all you want. It's free. Hugs, IWL
i've read (dunno where, but recently) that floaters worsen w/hypothyroidism -- surprised the heck out of me too, but then that explained the sudden worsening of all these spidery amoeba-like things suspended just in front of my eyeballs -- sometimes i can barely read because of them, like reading thru' worms, but then that's a moot point (moot:'abstract or purely academic' -- merriam webster), because when i read i fall INSTANTLY asleep, whether i want to or not ...
roni: i guffawed when i read your reference to anacondas, and yes, i guess we must take each day as it comes -- i met a person at a party (that's why i'm so tired) who went thru' absolute HELL for a year, and he's back to about 75% of his former health -- says the thing that bothers him the most is that he can't toss his children in the air ... i'm much better off than he is (he was comatose for 6 weeks, and no one knows why, really) ... so ... in spite of whines and complaints, i am basically fine (well, sometimes not, but BASICALLY) ... i mean i'm not gonna die or anything ...
IWL: do you mean the floaters went away when you stopped taking T4? my goodness, just how many things are related to thyroid ANYWAY!
i'm tired of editing ...
[This message has been edited by jinglebts (edited 09-13-2003).]
Iwannalife, what you experienced were visual migraines. I used to get them when I was on HRT. In my case, there is a link between artificial hormone levels and migraines. When I was on birth control pills eons ago, I developed traditional head-in-a vice migraines that increased in frequency to 4 or 5 a week until I went in for a tubal ligation and got off the pill. Within a few months they disappeared completely. After I went on HRT about 10 years later, I started with the visual migraines. Strangely enough, exposure to halogen lights would trigger one. Thought it was coincidence at first, but it happened every time I went into a store that had switched to halogen lights. Since getting off HRT, I have maybe 1 every 6 months.
I've never taken birth control pills. This thing only happens when my T4 was too high. Haven't had it on Armour, but it used to scare the you know what out of me. The endo doc told me it can be caused by too much and too little thyroid, but I was the only one who had all the pretty colors. I don't get headaches with it and I probably only have a couple headaches a year. That is one symptom I got to skip. LOL IWL
Some people get the lights as a precursor to the full headache-type migraine. Some of us just go through the lights, but with no pain. When I had the headache-type migraines, I never had the lights. When I did start with the lights, it scared the life out of me. I was afraid that I was having a mini-stroke.
Wow, I used to get that kind of visual thing, too. It would last for about 10 minutes, and then I'd have a slight headache for hours later. I thought it might be thyroid-related, since I haven't had any since my meds were upped. I'm glad to have a name for it now. I've gotten regular migraines before, too, but luckily only about 3 or 4 times in my life.
i used to get hellish migraines, from about the age of eight, five or six times a year ... then i started bc pills and they ALMOST went away ... now i'm monopausal so it doesn't matter ...
i used to get the type with the dancing pixels (i'd vomit then--ghastly pain), then i only got dancing pixels, but it's amazing how stunned one can still be, and dyslexic, and disoriented w/o the headache ... i think it should be called migraine "syndrome", rather than just migraine ...
I was told in January 2003, that I had low thyroid. I take levoxyl. The dosage was decreased from ? to 0.075 because I was having anxiety attacks every morning. It was until the middle of April 2003 that I started feeling better. Then in July 2003 I noticed that I was feeling fatigued again. I had a blood test in August. The nurse called in Sept. and said that my thyroid was again the problem. I didn't get my test results. I know that I should have. Anyway, this time my levoxyl was reduced to 0.05. I thought that the Dr. would increase the medication, not decrease it.
Now, I am feeling worse then before. Even though yesterday was a good day. I even got out on my own and did a little bit of shopping. Today, I am very sluggish, and have brain fog.
I try to keep busy. It seems to help. I use to be able to run circles around everyone. Now I feel like I am a very old woman. (I am 49 female). I will go back in 4 more weeks for another blood test. It has been 2 weeks since I have been on the reduced medication.
I have every sympton that there is to have with hypothyroidism. It looks like I wrote the chapter on symptons. I could use some support and advice. Will I ever get feel like I use to? Thanks